| Model Number |
CHONDRO PICK 25 DEGREE, CURVED TIP |
| Medical Device Problem Code |
Dull, Blunt (2407)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/15/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023. arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.Event description: it was reported that the device is dull.The reported event was confirmed as the visual evaluation revealed that the tip is worn.Further, the handle is slightly discolored.The most likely cause for the reported failure can be attributed to wear and tear of the device.
Event or Problem Description
It was reported, that the device is dull.There was no harm or adverse event for patient, operator or third party reported.The surgery was finished successfully with the same device.It was not necessary to switch the surgical technique or do a second surgery.